"High Blood Pressure Pills Causing My Orgasmic Ejaculation Problems?"
High Blood Pressure Medication- Posted by: anonymous I am a 44 year-old male who until age 40 led an active satisfying sex life
with my wife of 20+ years. At age 40 I was diagnosed with hi blood pressure
and began taking medication. My height and weight are good and I continue
to exercise regularly.
Since I began the bp meds my sex life has not been the same. I still have
interest and still achieve sustained erections. However, at the conclusion
my orgasms are muted. I may experience a single contraction where I always
used to experience 4-5 satisfying contractions.
This leaves me feeling
dissatisfied as frequently much of the ejaculate is not expelled. That
release of tension I always used to experience is gone. I have tried
several bp meds and we are experimenting with new pills to no avail. Any
suggestions? I would appreciate any help you can give.
Drug Symptoms & Medicines Side Effects Advice Follow Ups:
High BPReply by: Bob
High blood ( hi bld) pressure or drug therapy for it include: ejaculation problems in men, and lack of sexual desire.
Other causes may beprostate diseaseand certain neurological impairments.
Duringorgasmsthe heart rate, blood pressure, and breathing rate all reach peak levels.
If you are taking high blood pressure medication to lower your blood pressure then it will affect the ejaculation process.
During Orgasms males release a hormone known as oxytocin from their posterior pituitary glands. This hormone is believed to help strengthen the pelvic-muscle contractions associated with orgasmic ejaculation.
The medication may be interferring with the release of the hormone for contractions.PC muscle exercisesmight be beneficial for better contractions.
If the blood pressure drugs or other side effects symptoms are causing yourerectile dysfunction, you should notify your doctor.
Another helpful step is to make a list of all the medications you are taking, including herbal supplements, vitamins and over-the-counter drugs, and ask a pharmacist to review it.
A good pharmacist can identify drugs or prescription drug combinations that might be contributing to your ejaculation problems.
BP meds problemPosted by:Dave: Same problems since my BP meds got upped. Except Ive been taking them since I was 28 and Im 32 now with this same problem. It has something to do with the Alpha and Beta blockers stopping dopamine signal receptors in the brain which start the orgasim process, and as long as your on a blocker this will always happen regardless of the type. I stopped taking my meds for a few days and the problem went away but the bloodpressure creeped up.